# SDR CALA9600838

- Difficulty date: June 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14788
- Make and model: Boeing 727232
- Aircraft serial: 20642
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 1130/1148
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOOR BEAM CORRODED AT CEILING OF AFT CARGO COMPARTMENT, STA 1130 AND 1148, RT SIDE OF AIRCRAFT.  THE FLOOR BEAM WAS REPAIRED IAW ECRA 5310-03288.
